# SDR AALA201808159002

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 13,611 hours, 3,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DIFFICULT TO ARM, ARMED ON GROUND,  BUT INFLIGHT BECAME DISARMED.  THE HANDLE REMAINED IN ARMED POSITION. VISUALLY INSPECTED THE DOOR ARM,  DISARMED MECHANISM. NO FAULTS NOTED. ARM, DISARMED LEVER OPERATED NORMALLY. INDICATIONS CHECK NORMAL IAW AMM 52-11-22.
